# SDR SWAA2024042667198

- Difficulty date: March 23, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 58,354 hours, 35,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400 Rbl41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 RBL 41 AT PASSENGER CABIN 2024-217645<[01] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 380 TO BS 400 RBL 41 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; 51-40-02; AND DWG 143A5400 SHEET 38 REV A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 380 TO BS 400 RBL 41 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; 51-40-02; AND DWG 143A5400 SHEET 38 REV A. SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED RII
